# SDR ASOA201201013

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 18,918 hours, 17,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL AFT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND INSTALLED A NEW BULB IAW AMM 33-51-21.  OPS CHECKED GOOD.
